# SDR 97ZZZM1050

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION LAYOVER CHECK, WITH EMERGENCY LIGHT SWITCH IN THE ON POSITION, IN COCKPIT, END CAP LIGHTS, AISLE ENTRY AT OVERWING EXIT LIGHT AND OVERWING OVERDOOR EXIT LIGHTS DID NOT ILLUMINATE, WHEN SIDEWALL LIGHTS WERE TURNED OFF, ALL LIGHTS ILLUMINATED.  ALL OTHER POSITIONS OK.  FOUND THE SIDEWALL LIGHT SYS AFFECTING THE EMERGENCY LIGHT OP TEST FUNCTION.  ISOLATED SIDEWALL LIGHT SYS, BY OPENING C/B C-594.  PERFORMED EMERGENCY LIGHT OP TEST IAW MM 35-51-11, OPS CHECK NORMAL IN ALL CONFIGURATIONS.  REMOVED AND REPLACED AFT EMERGENCY LIGHT POWER SUPPLY PACK.  LIGHTS OPERATED GOOD IN ALL CONFIGS.
